# SDR SWIA202053826

- Difficulty date: October 12, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tie Bar
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE K FRAME TR FLOATING TIE-BAR CHAFED IN 2 LOCATIONS.  C-CHECK RO 11/3/2020.  REPAIRED TIE-BAR CHAFE, REF MHIRJ REO.  COMPLIED WITH SKYWEST TASK CARD.
